# SDR 9715159996

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT AFT OVERWING EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.  LEFT FORWARD OVERWING CHANGED TO RIGHT AFT OVERWING.
